• Users Online: 863
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Search Ahead of print Current issue Archives Instructions to authors Subscribe Contacts Login

  Article Access Statistics

Year : 2014 | Volume:  1 | Issue Number:  2 | Page:  94-97


Prevalence of torus palatinus and torus mandibularis in an Indian population
Patil Santosh, Maheshwari Sneha, Khandelwal Suneet Khandelwal

Number of times this article was viewed 25498
Number of times this article has been printed  from the site 336
Number of times this article was emailed to others 1
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal